Children's Advil Cold and Flu Multi-Symptom Suspension
100mL - Berry

$10.38

Children’s Advil Cold & Flu Multi-symptom temporarily relieves the combined symptoms associated with a cold and flu. Available in a great-tasting berry flavour for kids ages 6-12.

Uses: Children's Advil Cold & Flu Multi-symptom temporarily relieves the combined symptoms of cold and flu: runny nose; sneezing; stuffy nose; fever; sore throat pain; headache; body aches; itchy, watery eyes; sinus pain.

Active Ingredients: Ibuprofen 100 mg per 5 mL / Pseudoephedrine hydrochloride 15 mg per 5 mL / Chlorpheniramine maleate 1 mg per 5 mL / Antihistamine; Fever reducer / Pain reliever / Nasal decongestant

Non-medicinal Ingredients: Carboxymethylcellulose sodium, citric acid, edetate disodium, FD&C blue no.1, FD&C red no. 40, flavour, glycerin, microcrystalline cellulose, polysorbate 80, purified water, sodium benzoate, sodium citrate, sorbitol, sucralose, xanthan gum.

Directions: If possible, weigh your child to calculate the correct dosage; otherwise use your child’s age. Doses may be repeated every 6 hours while symptoms persist, up to 4 doses a day, or as directed by a doctor. Please read all instructions prior to use.

Caution: Keep out of reach of children.

Children’s Advil Cold & Flu Multi-symptom temporarily relieves the combined symptoms associated with a cold and flu. Available in a great-tasting berry flavour for kids ages 6-12.

Uses: Children's Advil Cold & Flu Multi-symptom temporarily relieves the combined symptoms of cold and flu: runny nose; sneezing; stuffy nose; fever; sore throat pain; headache; body aches; itchy, watery eyes; sinus pain.

Active Ingredients: Ibuprofen 100 mg per 5 mL / Pseudoephedrine hydrochloride 15 mg per 5 mL / Chlorpheniramine maleate 1 mg per 5 mL / Antihistamine; Fever reducer / Pain reliever / Nasal decongestant

Non-medicinal Ingredients: Carboxymethylcellulose sodium, citric acid, edetate disodium, FD&C blue no.1, FD&C red no. 40, flavour, glycerin, microcrystalline cellulose, polysorbate 80, purified water, sodium benzoate, sodium citrate, sorbitol, sucralose, xanthan gum.

Directions: If possible, weigh your child to calculate the correct dosage; otherwise use your child’s age. Doses may be repeated every 6 hours while symptoms persist, up to 4 doses a day, or as directed by a doctor. Please read all instructions prior to use.

Caution: Keep out of reach of children.